# SDR A6WA2017041744923

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 33,173 hours, 31,918 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG ELECTRICAL ODOR COMING FROM MIDDLE RIGHT OF CABIN, AND CEILING LIGHT AT 7DF WAS FLICKERING.
